# SDR NSVA20070070

- Difficulty date: March 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab 340B
- Aircraft serial: 121
- Aircraft time: 36,669 hours, 35,849 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB20101
- Part serial: 1238
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED.  REMOVED AND REPLACED CARGO SMOKE DET IAW AMM 26-13-15, OP'S CHECK GOOD.
